# SDR FDEA200905191747

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT HOLE FOUND CORRODED.  COMPLIED WITH E.A. 1-5750-130945, CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
